The radon transform and its dual for limits of symmetric spaces
The Radon transform and its dual are central objects in geometric analysis on Riemannian symmetric spaces of the noncompact type. In this article we study algebraic versions of those transforms on inductive limits of symmetric spaces. In particular, we show that normalized versions exists on some spaces of regular functions on the limit.We give a formula for the normalized transform using integral kernels and relate them to limits of double fibration transforms on spheres.
Publication Source (Journal or Book title)
Developments in Mathematics
Hilgert, J., & Ólafsson, G. (2014). The radon transform and its dual for limits of symmetric spaces. Developments in Mathematics, 37, 77-111. https://doi.org/10.1007/978-3-319-09934-7__3